Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 8, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 21, 2014, 11:33 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 22, 2014, 3:25 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 11:33 AM CST (17:33 UTC)
- In effect from
- Feb 22, 2014, 3:25 AM CST
- Expired
- Feb 25, 2014, 6:00 AM CST
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 20.67 ft at Feb 23, 2014, 2:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
119 WGUS44 KMOB 211733 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1133 AM CST FRI FEB 21 2014 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .HEAVY RAINFALL HAS OCCURRED OVER THE PAST 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON RAINFALL DURING THE NEXT 24 HOURS. IF MORE RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-221733- /O.NEW.KMOB.FL.W.0007.140222T1137Z-140226T1640Z/ /MCLM6.1.ER.140222T1137Z.140224T0600Z.140226T1040Z.NO/ 1133 AM CST FRI FEB 21 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE LEAF NEAR MCLAIN * FROM LATE TONIGHT UNTIL WEDNESDAY MORNING * AT 11AM FRIDAY THE STAGE WAS...11.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 22 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 18 FEET...CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-221732- /O.NEW.KMOB.FL.W.0008.140222T1800Z-140226T0000Z/ /LEKM6.1.ER.140222T1800Z.140223T0600Z.140225T1800Z.NO/ 1133 AM CST FRI FEB 21 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM SATURDAY AFTERNOON UNTIL TUESDAY EVENING * AT 11AM FRIDAY THE STAGE WAS...16.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 20 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
7 follow-up statements
206 WGUS84 KMOB 220336 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 936 PM CST FRI FEB 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-230336- /O.EXT.KMOB.FL.W.0006.140224T0200Z-140226T1930Z/ /LRYA1.1.ER.140224T0200Z.140225T0000Z.140226T1330Z.NO/ 936 PM CST FRI FEB 21 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM SUNDAY EVENING UNTIL WEDNESDAY AFTERNOON * AT 9PM FRIDAY THE STAGE WAS 17.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 24.5 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ MSC039-041-111-230335- /O.EXT.KMOB.FL.W.0007.140222T1230Z-140226T1630Z/ /MCLM6.1.ER.140222T1230Z.140224T0600Z.140226T1030Z.NO/ 936 PM CST FRI FEB 21 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM TOMORROW MORNING UNTIL WEDNESDAY MORNING * AT 9PM FRIDAY THE STAGE WAS 15.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 22 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ MSC039-041-153-230335- /O.EXT.KMOB.FL.W.0008.140222T0925Z-140225T1800Z/ /LEKM6.1.ER.140222T0925Z.140222T1800Z.140225T1200Z.NO/ 936 PM CST FRI FEB 21 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM EARLY TOMORROW UNTIL TUESDAY AFTERNOON * AT 9PM FRIDAY THE STAGE WAS 18.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 20.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
083 WGUS84 KMOB 221704 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1104 AM CST SAT FEB 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-231704- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T1054Z/ /MCLM6.1.ER.140222T1714Z.140224T1800Z.140226T0454Z.NO/ 1104 AM CST SAT FEB 22 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM LATE THIS MORNING UNTIL LATE TUESDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS 17.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 22 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-231704- /O.EXT.KMOB.FL.W.0008.000000T0000Z-140226T0600Z/ /LEKM6.1.ER.140222T1241Z.140224T1800Z.140226T0000Z.NO/ 1104 AM CST SAT FEB 22 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE TUESDAY NIGHT * AT 10AM SATURDAY THE STAGE WAS 20.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
190 WGUS84 KMOB 230521 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1121 PM CST SAT FEB 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-240521- /O.EXT.KMOB.FL.W.0006.140223T2315Z-140226T1245Z/ /LRYA1.1.ER.140223T2315Z.140225T0000Z.140226T0645Z.NO/ 1121 PM CST SAT FEB 22 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW AFTERNOON UNTIL WEDNESDAY MORNING * AT 11PM SATURDAY THE STAGE WAS 20.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 24.6 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. $$ MSC039-041-111-240521- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T1200Z/ /MCLM6.1.ER.140222T1733Z.140224T1800Z.140226T0600Z.NO/ 1121 PM CST SAT FEB 22 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL WEDNESDAY MORNING * AT 10PM SATURDAY THE STAGE WAS 19 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-240521- /O.CON.KMOB.FL.W.0008.000000T0000Z-140226T0600Z/ /LEKM6.1.ER.140222T1241Z.140224T1800Z.140226T0000Z.NO/ 1121 PM CST SAT FEB 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE TUESDAY NIGHT * AT 10PM SATURDAY THE STAGE WAS 20.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
806 WGUS84 KMOB 231650 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1050 AM CST SUN FEB 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-241650- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T2308Z/ /MCLM6.1.ER.140222T1733Z.140224T1800Z.140226T1708Z.NO/ 1050 AM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL WEDNESDAY AFTERNOON * AT 10AM SUNDAY THE STAGE WAS 20.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-241650- /O.EXT.KMOB.FL.W.0008.000000T0000Z-140227T0000Z/ /LEKM6.1.ER.140222T1241Z.140225T0600Z.140226T1800Z.NO/ 1050 AM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL WEDNESDAY EVENING * AT 10AM SUNDAY THE STAGE WAS 20.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
814 WGUS84 KMOB 240557 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1157 PM CST SUN FEB 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-250557- /O.CON.KMOB.FL.W.0009.140224T1800Z-140225T1800Z/ /CLDA1.1.ER.140224T1800Z.140225T0000Z.140225T1200Z.NO/ 1157 PM CST SUN FEB 23 2014 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW EARLY AFTERNOON UNTIL TUESDAY AFTERNOON * AT 11PM SUNDAY THE STAGE WAS 28.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 29 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-250557- /O.EXT.KMOB.FL.W.0006.140224T1400Z-140226T1500Z/ /LRYA1.1.ER.140224T1400Z.140225T0600Z.140226T0900Z.NO/ 1157 PM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW MORNING UNTIL WEDNESDAY MORNING * AT 11PM SUNDAY THE STAGE WAS 22.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ MSC039-041-111-250557- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140227T0142Z/ /MCLM6.1.ER.140222T1733Z.140225T0000Z.140226T1942Z.NO/ 1157 PM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL WEDNESDAY EVENING * AT 11PM SUNDAY THE STAGE WAS 20.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-250556- /O.EXT.KMOB.FL.W.0008.000000T0000Z-140227T1030Z/ /LEKM6.1.ER.140222T1241Z.140225T1200Z.140227T0430Z.NO/ 1157 PM CST SUN FEB 23 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE WEDNESDAY NIGHT * AT 11PM SUNDAY THE STAGE WAS 20.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY BEFORE MIDNIGHT. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
580 WGUS84 KMOB 241720 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1120 AM CST MON FEB 24 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-241750- /O.CAN.KMOB.FL.W.0009.000000T0000Z-140225T1800Z/ /CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1120 AM CST MON FEB 24 2014 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL TUESDAY AFTERNOON * AT 10AM MONDAY THE STAGE WAS 28.4 FEET * FLOOD STAGE IS 29.0 FEET * AT 29 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-251720- /O.EXT.KMOB.FL.W.0006.000000T0000Z-140226T0300Z/ /LRYA1.1.ER.140225T1200Z.140225T1800Z.140225T2100Z.NO/ 1120 AM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW MORNING UNTIL TUESDAY EVENING * AT 11AM MONDAY THE STAGE WAS 22.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ MSC039-041-111-251720- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140226T0142Z/ /MCLM6.1.ER.140222T1733Z.140224T0815Z.140225T1942Z.NO/ 1120 AM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL TUESDAY EVENING * AT 10AM MONDAY THE STAGE WAS 20.5 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 19 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-251400- /O.EXT.KMOB.FL.W.0008.000000T0000Z-140225T1400Z/ /LEKM6.1.ER.140222T1241Z.140223T1930Z.140225T0800Z.NO/ 1120 AM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL TUESDAY MORNING * AT 10AM MONDAY THE STAGE WAS 20.5 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
723 WGUS84 KMOB 250123 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 723 PM CST MON FEB 24 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-252100- /O.EXT.KMOB.FL.W.0007.000000T0000Z-140225T2100Z/ /MCLM6.1.ER.140222T1733Z.140224T0815Z.140225T1500Z.NO/ 723 PM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL TUESDAY AFTERNOON * AT 6PM MONDAY THE STAGE WAS 19.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. AT 19.0 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-251200- /O.EXT.KMOB.FL.W.0008.000000T0000Z-140225T1200Z/ /LEKM6.1.ER.140222T1241Z.140223T1930Z.140225T0600Z.NO/ 723 PM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL TUESDAY MORNING * AT 6PM MONDAY THE STAGE WAS 20.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$ ALC023-025-129-250153- /O.CAN.KMOB.FL.W.0006.000000T0000Z-140226T0300Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 723 PM CST MON FEB 24 2014 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL TUESDAY EVENING * AT 7PM MONDAY THE STAGE WAS 23.0 FEET * FLOOD STAGE IS 24.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 10:20 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 21, 10:20 AM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1020 AM CST FRI FEB 21 2014
.UPDATE...THE COLD FRONT AND ASSOCIATED SQUALL LINE OF SHOWERS AND
THUNDERSTORMS HAS PUSHED WELL TO THE EAST AND SOUTH OF THE FORECAST
AREA THIS MORNING...AND EXTENDS FROM VIRGINIA/THE CAROLINAS...
THROUGH SOUTHEAST GEORGIA/NORTHERN FLORIDA...AND INTO THE
NORTHEASTERN AND CENTRAL GULF OF MEXICO AS OF 10 AM CST. NORTHERLY
WINDS HAVE BROUGHT A COOLER AND MUCH DRIER AIR INTO THE CWFA IN THE
WAKE OF THE FRONT THIS MORNING. WIND SPEEDS HAVE DECREASED SINCE
EARLIER THIS MORNING...BUT THERE STILL HAVE BEEN FREQUENT GUSTS
AROUND 25 MPH NEAR THE IMMEDIATE COAST. WE DID ALLOW THE WIND
ADVISORY TO EXPIRE ON SCHEDULE AT 9 AM CST...AS WIND GUSTS HAVE
FALLEN BELOW ADVISORY THRESHOLDS. WE REMOVED RAIN CHANCES FROM THE
FORECAST FOR THE REST OF THE DAY IN THIS MORNING UPDATE. NO OTHER
CHANGES ATTM.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 40 67 54 70 / 00 00 05 30 60
PENSACOLA 67 43 67 56 67 / 05 00 05 30 60
DESTIN 66 45 65 55 66 / 10 00 05 30 60
EVERGREEN 62 35 68 49 70 / 05 00 05 20 70
WAYNESBORO 63 34 68 49 69 / 00 00 05 20 60
CAMDEN 62 35 67 47 70 / 00 00 05 10 70
CRESTVIEW 67 37 71 49 72 / 10 00 05 30 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&
21Hazardous weather outlook, Feb 21, 10:12 AM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1012 AM CST FRI FEB 21 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221615- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1012 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ630>635-650-655-670-675-221615- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1012 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THE PASSAGE OF A STRONG COLD FRONT WILL BRING STRONG WINDS AND HAZARDOUS SEA CONDITIONS FOR SMALL CRAFT...PARTICULARLY OVER MOBILE BAY...THE MISSISSIPPI SOUND...AND THE OPEN GULF...THROUGH NOON. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS NOT EXPECTED.
In the hours before
Local storm report, Feb 21, 7:24 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
724 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM TSTM WND DMG 2 SE WALNUT HILL 30.87N 87.49W
02/21/2014 ESCAMBIA FL NEWSPAPER
TREES DOWN ON POWER LINES ON MASON ROAD OFF OF HIGHWAY 97
&&
JFBLocal storm report, Feb 21, 7:40 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
740 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM TSTM WND GST LOXLEY 30.62N 87.75W
02/21/2014 M50 MPH BALDWIN AL MESONET
UNIVERSITY OF SOUTH ALABAMA MESONET SITE RECORDED A 50
MPH WIND GUST
&&
JFBLocal storm report, Feb 21, 9:04 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
904 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM HEAVY RAIN WEST BEND 31.82N 88.13W
02/21/2014 M3.25 INCH CLARKE AL PUBLIC
RAINFALL TOTAL MEASURED THURSDAY MORNING 2/20 THROUGH
THIS MORNING, WITH MAJORITY FALLING EARLY THIS MORNING
DURING THE STORM EVENT. RELAYED BY CLARKE COUNTY EM.
&&
BRIANDLocal storm report, Feb 21, 9:16 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG THOMASVILLE 31.91N 87.74W
02/21/2014 CLARKE AL EMERGENCY MNGR
WINDS GUSTING 50 TO 60 MPH IN THOMASVILLE IN SOUTHERN
CLARKE COUNTY...NON-CONVECTIVE POST FRONTAL GRADIENT
WIND. SPORADIC DOWNED TREES.
&&
BRIANDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:00 PM CST | Tornado Warning | MOB | Wayne | 45 min |
| Feb 20, 9:42 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 78 min |
| Feb 20, 10:31 PM CST | Areal Flood Advisory | MOB | Greene, Perry, Wayne | 3 hr |
| Feb 20, 10:57 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 78 min |
| Feb 20, 11:44 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry | 61 min |
| Feb 21, 12:10 AM CST | Severe Thunderstorm Warning | MOB | Greene, Wayne | 80 min |
| Feb 21, 12:34 AM CST | Areal Flood Advisory | MOB | Greene, Wayne | 116 min |
| Feb 21, 12:59 AM CST | Areal Flood Advisory | MOB | George, Greene, Perry, Stone | 2 hr |
| Feb 21, 1:48 AM CST | Areal Flood Advisory | MOB | George | 117 min |
| Feb 21, 3:04 AM CST | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 6 hr |
| Feb 21, 11:33 AM CST | River Flood Warning | MOB | George, Greene, Perry | 4 days |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.